# SDR CALA2025081407715

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924ER
- Aircraft serial: 37098
- Aircraft time: 52,419 hours, 18,599 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ROW 29 EMERGENCY LIGHT INOPERATIVE.  FOUND WIRES UNDER SEAT BROKEN.  REPAIRED WIRES IAW SWPM206417. PERFORMED OPS CHECK. OPS CHECKED GOOD IAW 33-51-00.
